# SDR DALA2020080532713

- Difficulty date: August 3, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 86,387 hours, 22,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 44d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS AT SEAT 44D INOPERATIVE.   REPLACED LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL.
